# SDR SWAA2025072192481

- Difficulty date: July 18, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N8751R
- Make and model: Boeing 737-8
- Aircraft serial: 61873
- Aircraft time: 12,310 hours, 5,881 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD RH R1 SLIDE EMERGENCY LIGHT INOP. RE-LAMPED FWD RH R1 SLIDE EMERGENCY LIGHT IAW 33-51-04.
